# SDR DALA2020120703987

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,634 hours, 34,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY PATH LIGHTS FROM SEAT ROW 24 THROUGH 29 ARE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK B5-231, PER B717 AMM 33-51.  OK FOR SERVICE.
